MathSciNet Relay Station
MathSciNet bibliographic data
MR41576 83.0X
Coxeter, H. S. M.; Whitrow, G. J. World-structure and non-Euclidean honeycombs. Proc. Roy. Soc. London. Ser. A. 201, (1950). 417–437.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement